Advanced search
1 file | 265.34 KB

On the transitivity of a parametric family of cardinality-based similarity measures

Author
Organization
Keywords
Cardinality, Bell inequality, Pseudo-metric, Similarity measure, Transitivity, Quasi-copula

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 265.34 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Baets, Bernard, Saskia Janssens, and Hans De Meyer. 2009. “On the Transitivity of a Parametric Family of Cardinality-based Similarity Measures.” International Journal of Approximate Reasoning 50 (1): 104–116.
APA
De Baets, Bernard, Janssens, S., & De Meyer, H. (2009). On the transitivity of a parametric family of cardinality-based similarity measures. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 50(1), 104–116. Presented at the Annual Meeting of the North-American-Fuzzy-Information-Processing-Society.
Vancouver
1.
De Baets B, Janssens S, De Meyer H. On the transitivity of a parametric family of cardinality-based similarity measures. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING. 2009;50(1):104–16.
MLA
De Baets, Bernard, Saskia Janssens, and Hans De Meyer. “On the Transitivity of a Parametric Family of Cardinality-based Similarity Measures.” INTERNATIONAL JOURNAL OF APPROXIMATE REASONING 50.1 (2009): 104–116. Print.
@article{519574,
  author       = {De Baets, Bernard and Janssens, Saskia and De Meyer, Hans},
  issn         = {0888-613X},
  journal      = {INTERNATIONAL JOURNAL OF APPROXIMATE REASONING},
  language     = {eng},
  location     = {Montreal, CANADA},
  number       = {1},
  pages        = {104--116},
  title        = {On the transitivity of a parametric family of cardinality-based similarity measures},
  url          = {http://dx.doi.org/10.1016/j.ijar.2008.03.006},
  volume       = {50},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: